contributor author | Bhagu R. Chahar | |
date accessioned | 2017-05-08T20:49:42Z | |
date available | 2017-05-08T20:49:42Z | |
date copyright | February 2006 | |
date issued | 2006 | |
identifier other | %28asce%290733-9437%282006%29132%3A1%2889%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/28411 | |
publisher | American Society of Civil Engineers | |
title | Closure to “Determination of Length of a Horizontal Drain in Homogeneous Earth Dams” by Bhagu R. Chahar | |
type | Journal Paper | |
journal volume | 132 | |
journal issue | 1 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)0733-9437(2006)132:1(89) | |
tree | Journal of Irrigation and Drainage Engineering:;2006:;Volume ( 132 ):;issue: 001 | |
contenttype | Fulltext | |